Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3085105, 1 page
http://dx.doi.org/10.1155/2016/3085105
Editorial

Partial Differential Equations and Function Spaces

1Department of Mathematical Sciences, Georgia Southern University, Statesboro, GA 30460, USA
2Dipartimento di Matematica ed Applicazioni, Università di Milano-Bicocca, 20125 Milano, Italy
3School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
4Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA

Received 25 July 2016; Accepted 25 July 2016

Copyright © 2016 Shijun Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.